Solvability and completeness for an electrodynamic system that is not of Kovalevskaya type
Matematičeskie zametki, Tome 53 (1993) no. 1, pp. 138-140
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_1_a15,
author = {L. A. Vlasenko and A. G. Rutkas},
title = {Solvability and completeness for an electrodynamic system that is not of {Kovalevskaya} type},
journal = {Matemati\v{c}eskie zametki},
pages = {138--140},
year = {1993},
volume = {53},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_1_a15/}
}
TY - JOUR AU - L. A. Vlasenko AU - A. G. Rutkas TI - Solvability and completeness for an electrodynamic system that is not of Kovalevskaya type JO - Matematičeskie zametki PY - 1993 SP - 138 EP - 140 VL - 53 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1993_53_1_a15/ LA - ru ID - MZM_1993_53_1_a15 ER -
L. A. Vlasenko; A. G. Rutkas. Solvability and completeness for an electrodynamic system that is not of Kovalevskaya type. Matematičeskie zametki, Tome 53 (1993) no. 1, pp. 138-140. http://geodesic.mathdoc.fr/item/MZM_1993_53_1_a15/